Deriving DG categories
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 1, p. 63-102
@article{ASENS_1994_4_27_1_63_0,
     author = {Keller, Bernhard},
     title = {Deriving DG categories},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 27},
     number = {1},
     year = {1994},
     pages = {63-102},
     doi = {10.24033/asens.1689},
     zbl = {0799.18007},
     mrnumber = {95e:18010},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_1_63_0}
}
Keller, Bernhard. Deriving DG categories. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 1, pp. 63-102. doi : 10.24033/asens.1689. http://www.numdam.org/item/ASENS_1994_4_27_1_63_0/

[1] A. A. Beilinson, V. Ginsburg and V. A. Schechtman, Koszul duality (Journal of Geometry and Physics, Vol. 5, 1988, pp. 317-350). | MR 91c:18011 | Zbl 0695.14009

[2] A. A. Beilinson V. Ginsburg and W. Soergel, Koszul Duality Patterns in Representation Theory, preprint, 1991.

[3] E. H. Brown, Cohomology Theories (Ann. of Math., Vol. 75, 1962, pp. 467-484). | MR 25 #1551 | Zbl 0101.40603

[4] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956. | MR 17,1040e | Zbl 0075.24305

[5] P. Freyd, Abelian Categories, Harper, 1966. | MR 35 #231 | Zbl 0121.02103

[6] P. Gabriel, Des catégories abéliennes (Bull. Soc. Math. France, Vol. 90, 1962, pp. 323-448). | Numdam | MR 38 #1144 | Zbl 0201.35602

[7] P. Gabriel and A. V. Roiter, Representations of Finite-dimensional Algebras, Encyclopaedia of Mathematical Sciences, Vol. 73, Springer, 1992. | MR 94h:16001b | Zbl 0839.16001

[8] A. Grothendieck, Éléments de Géométrie algébrique, III, Étude cohomologique des faisceaux cohérents (Publ. Math. IHES, Vol. 11, 1961). | Numdam | Zbl 0118.36206

[9] D. Happel, On the derived Category of a Finite-dimensional Algebra (Comment. Math. Helv., Vol. 62, 1987, pp. 339-389). | MR 89c:16029 | Zbl 0626.16008

[10] G. Hochschild, B. Kostant and A. Rosenberg, Differential Forms on regular affine Algebras (Trans. Amer. Math. Soc., Vol. 102, 1962, pp. 383-408). | MR 26 #167 | Zbl 0102.27701

[11] L. Illusie, Complexe cotangent et déformations II (Springer LNM, Vol. 283, 1972). | MR 58 #10886b | Zbl 0238.13017

[12] B. Keller, Chain Complexes and Stable Categories (Manus. Math., Vol. 67, 1990, pp. 379-417). | MR 91h:18006 | Zbl 0753.18005

[13] B. Keller, A Remark on Tilting Theory and DG algebras (Manus. Math., Vol. 79, 1993, pp. 247-252). | MR 94d:18016 | Zbl 0810.16006

[14] B. Keller and D. Vossieck, Sous les catégories dérivées (C. R. Acad. Sci. Paris, Vol. 305, Série I, 1987, pp. 225-228). | MR 88m:18014 | Zbl 0628.18003

[15] S. Maclane, Homology, Springer-Verlag, 1963. | MR 28 #122 | Zbl 0133.26502

[16] D. Quillen, Higher Algebraic K-theory I (Springer LNM, Vol. 341, 1973, pp. 85-147). | MR 49 #2895 | Zbl 0292.18004

[17] A. Neeman, The Connection between the K-theory Localization Theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel, Preprint. | Numdam | Zbl 0868.19001

[18] D. C. Ravenel, Localization with Respect to Certain Periodic Homology Theories (Amer J. of Math., Vol. 106, 1984, pp. 351-414). | MR 85k:55009 | Zbl 0586.55003

[19] J. Rickard, Morita Theory for Derived Categories (Journal of the London Math. Soc., 39, 1989, 436-456). | MR 91b:18012 | Zbl 0642.16034

[20] J. Rickard Derived Equivalences as Derived Functors (J. London Math. Soc., Vol. 43, 1991, pp. 37-48). | MR 92b:16043 | Zbl 0683.16030

[21] G. Rinehart, Differential Forms on General Commutative Algebras (Trans. Amer. Math. Soc., Vol. 108, 1965, pp. 195-222). | MR 27 #4850 | Zbl 0113.26204

[22] H. Toda, Composition Methods in Homotopy Groups of Spheres, Princeton University Press, 1962. | MR 26 #777 | Zbl 0101.40703

[23] J.-L. Verdier, Catégories dérivées, état 0, SGA 4 1/2 (Springer LNM, Vol. 569, 1977, pp. 262-311). | MR 57 #3132 | Zbl 0407.18008